

Temrif Plus®
Paracetamol and Caffeine
COMPOSITION
Temrif Plus® tablet: Each tablet contains Paracetamol BP and Caffeine BP equivalent to Paracetamol BP 500mg and Caffeine BP 65mg.
PHARMACOLOGICAL INFORMATION
Pharmacological Action
Temrif Plus® is the combination of Paracetamol (Acetaminophen) and Caffeine. It has analgesic and antipyretic properties. The presence of Caffeine increases the analgesic effect of Paracetamol. Paracetamol is one of the safest and most widely used analgesic and antipyretic. Caffeine is an alkaloid which is a theophylline- like Xanthine derivatives. By intermolecular association with Paracetamol, Caffeine increases the solubility and transmembrane permeation of Paracetamol. In addition, Caffeine increases the pain threshold and tolerance of pain. Caffeine has also an intrinsic power to raise vessel tone in the cranial of the brain, which provides another benefit to treat migraine and headache.
Mechanism of Action
The Mechanism of analgesic action has not been fully determined. Paracetamol acts predominantly by inhibiting prostaglandin synthesis in the central nervous system (CNS) and to a lesser extent; through a peripheral action by blocking pain-impulse generation. Caffeine is a mild CNS stimulant. Caffeine-included constriction of cerebral blood vessel, which leads to decrease in cerebral blood flow and in the oxygen tension of the brain, may contribute to relief of some types of headache. The addition of Caffeine to Paracetamol may provide a more rapid onset of action and /or enhanced pain relief with lower dosage of the analgesic.
CLINICAL INFORMATION
Therapeutic Indication
Temrif Plus® is indicated for the reduction of fever and relief of pain from diverse etiology like:
Doses and Administration
Adults
For pain not to be taken for more than 10 days (5 days in children) unless directed by Physician.Take 2 tablets every 4 hours as required.
Use in Children
No data is available
Contraindication
Hypersensitivity to Paracetamol, Caffeine or any other components of it.
Use in patients with impaired hepatic function
Should be used with caution in patients with impaired hepatic function.
Use in patients with impaired renal function
Need to avoid consuming too much Caffeine or other Caffeine containing products when taking this medicine.
Elderly Patients
Normal adult dosage is recommended.
Drug Interactions
It increases the effect of Chloramphenicol and Coumarin anticoagulant.Risk of hepatotoxicity of Paracetamol may be increased in alcoholics or in patients taking other Anti-epileptic medications.
Use in pregnancy & lactation
Although there is epidemiological evidence of the safety of Paracetamol in pregnancy and lactation, medical advice should be sought before using this product in pregnancy and lactation.
Undesirable Effects
This combination may cause skin rashes, neutropenia & gastro-intestinal disturbances etc. High dose administration may cause hepatotoxicity.
PHARMACOLOGICAL INFORMATION
Storage Conditions
Store in cool (below 30ºC) and dry place, away from light. Keep out of reach of children.
Presentation & Packaging
Temrif Plus® tablet: Each box contains 10 x 10's tablets in Alu-PVC blister pack.